Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 935163, 5 pages
Research Article

Multisynchronization of Chaotic Oscillators via Nonlinear Observer Approach

1CINVESTAV-IPN, Avenida Instituto Politécnico Nacional 2508, 07360 San Pedro Zacatenco, DF, Mexico
2Academia de Mecatrónica, UPIITA-IPN, Avenida Instituto Politécnico Nacional 2580, Barrio La Laguna Ticomán, Gustavo A. Madero 07340, México. DF, Mexico

Received 15 August 2013; Accepted 28 October 2013; Published 21 January 2014

Academic Editors: G. Dai and Y. Hara

Copyright © 2014 Ricardo Aguilar-López et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo Aguilar-López, Rafael Martínez-Guerra, and Juan L. Mata-Machuca, “Multisynchronization of Chaotic Oscillators via Nonlinear Observer Approach,” The Scientific World Journal, vol. 2014, Article ID 935163, 5 pages, 2014.